# SDR DALA2015052903505

- Difficulty date: May 28, 2015
- Submitted: May 30, 2015
- Operation: Air carrier
- Aircraft: N711ZX
- Make and model: Boeing 757231
- Aircraft serial: 28481
- Aircraft time: 64,999 hours, 18,671 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount
- Condition: Corroded
- Location: Bs 1717
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AT AFT GALLEY FLOOR MOUNT FITTING APPROXIMATELY AT BS 1717 AND RBL 40.  REFER TO AMDS WC 5100-01627-01.  R & R FITTING PN 146N5338-1, PO 711ZX-00301 IAW DWG 146N5300, REV A INSTALLED FITTING IAW DWG 146N5300, REV A.  LP1968133.
